# SDR USAA960764

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Hole
- Location: Bs 328
- Part time: 26,963 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK CARRY OVER INSPECTION, FOUND 2 INCH BY 3 INCH HOLE BS 328, BETWEEN STRINGER 20R TO STRINGER 21R SKIN.  INSTALLED DOUBLER, REPAIRED PER SRM 53-00-01 FIG 202.  (M)
